Library Header Image
LSE Research Online LSE Library Services

Tight Hamilton cycles in random hypergraphs

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Full text not available from this repository.

Identification Number: 10.1002/rsa.20519


We give an algorithmic proof for the existence of tight Hamilton cycles in a random r-uniform hypergraph with edge probability p=n-1+ε for every ε>0. This partly answers a question of Dudek and Frieze (Random Struct Algor 42 (2013), 374-385), who used a second moment method to show that tight Hamilton cycles exist even for p=ω(n)/n(r≥3) where ω(n)→∞ arbitrary slowly, and for p=(e+o(1))/n(r≥4). The method we develop for proving our result applies to related problems as well.

Item Type: Article
Official URL:
Additional Information: © 2015 Wiley
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Dec 2013 14:27
Last Modified: 16 May 2024 01:59

Actions (login required)

View Item View Item